Share Facebook


10-16-2016, 05:47 AM   #1
Kancer
 
Kancer's Avatar
 
Join Date: Jun 2015

My Support Groups:
Dying of Fever

I have recently tapered off prednisolone (10mg twice daily, then 10mg in the morning and 5mg in the afternoon, 5mg twice daily, finally 5mg in the morning) - Every taper was after 6-7 days.

I have been on preds for about 6 weeks including taper. The last dose was 5 days ago. For the last 4 days, I have been only having fever (around 101.4F) starting late afternoons. I have no other Crohn's symptoms so am I simply experiencing steroids withdrawal or a flare-up?
10-16-2016, 08:31 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Have you contacted your gi ?
They should be able to give you guidance
__________________
DS - -Crohn's -Stelara -mtx-IVIG
10-16-2016, 08:41 AM   #3
Kancer
 
Kancer's Avatar
 
Join Date: Jun 2015

My Support Groups:
Have you contacted your gi ?
They should be able to give you guidance
I would not be able to get hold of my GI until Monday. I have taken steroids 2 years ago. My GI told me to stop at 10mg. When I did that, I have fever for a week. Then I decided to take 10mg for a week, then move to 5mg for a week and completely get off.

Did the same this time but seems like something is wrong. I hope it is just a mild withdrawal effect.
10-16-2016, 10:45 AM   #4
eleanor_rigby
Senior Member
 
Join Date: Aug 2012
Location: Cheshire, England, United Kingdom

My Support Groups:
Your title "dying of fever" is concerning - a fever could mean an infection, I would consult your primary doctor ASAP to check you over.
10-16-2016, 11:20 AM   #5
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
My doctor's office has a doctor from the office who is on call at night and the weekends. Does your doctor's office have something similar? If so, you could call them.
10-17-2016, 07:06 AM   #6
Kancer
 
Kancer's Avatar
 
Join Date: Jun 2015

My Support Groups:
I went to my primary doctor and I was told I had throat inflammation not infection. He is unsure why I have it though. Could it be the acid reflux I have at times causing this?

Surprisingly, today is the first day my temperature hasn't gone beyond 99.8F. Hopefully, it gets to normal body temperature.
10-17-2016, 07:26 AM   #7
ronroush7
Forum Monitor
 
ronroush7's Avatar
 
Join Date: Oct 2013
Location: vienna, Virginia

My Support Groups:
Hard to say but it could be.
Reply

Thread Tools


All times are GMT -5. The time now is 10:00 AM.
Copyright 2006-2017 Crohnsforum.com